Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
164 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for yeast infection

Hi
I have symptoms and want to confirm if it is a yeast overgrowth
My symptoms include sinus pressure, ears that don't hurt but feel clogged and I feel a warm sensation like fluid in my ears. My tongue is white and sometimes is inflamed and burns or stings, I am starting to get rashes on my neck around my ears and neck, I also have swollen gland under my ear on my jaw.
Wed, 25 Nov 2015
Report Abuse
Dentist 's  Response
Hi..
Welcome to HEALTHCARE MAGIC..

I have gone through your query and can understand..

As per your complain sinus pressure can be due to sinus infection which is commonly due to bacterial infection in the sinuses while can also be secondary to viral cold and cough..
Clogging in ears and feeling of fluid inside the ears seems to be due to ear infection secondary to sinus infection..
White coating on tongue can be due to yeast infection causing thrush and is probably due to reduced resistance as you have other infections..
The rashes can be due to either fungal infection but chances are less and more probably be due to some allergic reaction..
I would however suggest you to consult an Otolaryngologist and get evaluated and he can advise you to get a PNS VIEW x ray done to rule out for problem in the sinuses as well as do an otoscopic examination to look for ear infection..
Thrush can be diagnosed with its typical appearance of cheesy white patches..
In case of infection in sinuses and ear you can be advised to take antibiotics oral as well as ear drops, anti-inflammatory painkiller like Ibuprofen. saline nasal irrigation, steam inhalation and decongestants like phenylephrine oral as well as nasal drops..
For thrush antifungal mouthwash like Nystatin and antifungal lozenges will help..
Take ample of probiotics like Yoghurt and garlic..
For rashes taking anti allergics like Benadryl and applying steroid ointment will help..

Hope this information helps..

Thanks and regards.
Dr.Honey Nandwani Arora.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


Suggest treatment for yeast infection

Hi.. Welcome to HEALTHCARE MAGIC.. I have gone through your query and can understand.. As per your complain sinus pressure can be due to sinus infection which is commonly due to bacterial infection in the sinuses while can also be secondary to viral cold and cough.. Clogging in ears and feeling of fluid inside the ears seems to be due to ear infection secondary to sinus infection.. White coating on tongue can be due to yeast infection causing thrush and is probably due to reduced resistance as you have other infections.. The rashes can be due to either fungal infection but chances are less and more probably be due to some allergic reaction.. I would however suggest you to consult an Otolaryngologist and get evaluated and he can advise you to get a PNS VIEW x ray done to rule out for problem in the sinuses as well as do an otoscopic examination to look for ear infection.. Thrush can be diagnosed with its typical appearance of cheesy white patches.. In case of infection in sinuses and ear you can be advised to take antibiotics oral as well as ear drops, anti-inflammatory painkiller like Ibuprofen. saline nasal irrigation, steam inhalation and decongestants like phenylephrine oral as well as nasal drops.. For thrush antifungal mouthwash like Nystatin and antifungal lozenges will help.. Take ample of probiotics like Yoghurt and garlic.. For rashes taking anti allergics like Benadryl and applying steroid ointment will help.. Hope this information helps.. Thanks and regards. Dr.Honey Nandwani Arora.